# SDR USAA2011020790529

- Difficulty date: January 21, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER INBOARD COUPLING AT FR66 + 5 INCHES, Y1292.  REPLACED UPPER INBOARD COUPLING AT FR66 + 5 INCHES, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472000..
